# SDR 2017FA0000169

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: General aviation
- Aircraft: N253CM
- Make and model: Gulstm GV
- Aircraft serial: 610
- Aircraft time: 6,197 hours, 2,665 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 83C83612A91159SC
- Part serial: 0070
- Condition: Wrong Part
- Location: Mlg
- Part time: 5,525 hours, 2,369 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED.  DUPLICATED ON JACKS.  WHEN GEAR DOWN SELECTED,  THE HYD PRESSURE TO THE DOWN SOLENOID RESISTANCE GOES HIGH AND AMPS EXCEEDS THE RATED 5 AMP CIRCUIT BREAKER.  REPLACED THE -15 CONTROL VALVE WITH THE PERFERRED -19 AND OPS CHECKED GOOD.
